EconPapers    
Economics at your fingertips  
 

Nonlinear Panel Data Methods for Dynamic Heterogeneous Agent Models

Manuel Arellano () and Stéphane Bonhomme ()
Additional contact information
Stéphane Bonhomme: Department of Economics, University of Chicago, Chicago, Illinois 60637

Annual Review of Economics, 2017, vol. 9, issue 1, 471-496

Abstract: Recent developments in nonlinear panel data analysis allow the identification and estimation of general dynamic systems. We review some results and techniques for nonparametric identification and flexible estimation in the presence of time-invariant and time-varying latent variables. This opens up the possibility of estimating nonlinear reduced forms in a large class of structural dynamic models with heterogeneous agents. We show how such reduced forms may be used to document policy-relevant derivative effects and to improve the understanding and implementation of structural models.

Keywords: dynamic models; structural economic models; panel data; unobserved heterogeneity (search for similar items in EconPapers)
JEL-codes: C23 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1146/annurev-economics-063016-104346 (application/pdf)
Full text downloads are only available to subscribers. Visit the abstract page for more information.

Related works:
Working Paper: Nonlinear Panel Data Methods for Dynamic Heterogeneous Agent Models (2017) Downloads
Working Paper: Nonlinear Panel Data Methods for Dynamic Heterogeneous Agent Models (2016) Downloads
Working Paper: Nonlinear panel data methods for dynamic heterogeneous agent models (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:anr:reveco:v:9:y:2017:p:471-496

Ordering information: This journal article can be ordered from
http://www.annualreviews.org/action/ecommerce

Access Statistics for this article

More articles in Annual Review of Economics from Annual Reviews Annual Reviews 4139 El Camino Way Palo Alto, CA 94306, USA.
Bibliographic data for series maintained by http://www.annualreviews.org ().

 
Page updated 2019-03-31
Handle: RePEc:anr:reveco:v:9:y:2017:p:471-496